Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Gabapentin?

Hi, I am taking Gabapentin 100 MG, I had surgery in Sept. an had a quarter of my colon removed, in Nov. i was hospitalized for 4 days due to major pancreaitis, after being released my DR. PUT ME ON gabapentin but I have been reading all kinds of stuff on it as bad addictive. Please help
Tue, 27 Feb 2018
Report Abuse
General & Family Physician 's  Response
Hello,

Some advices that I can give to you are:
-Dizziness, drowsiness, weakness, tired feeling.
-Nausea, diarrhea, constipation.
-Blurred vision.
-Headache.
-Breast swelling.
-Dry mouth.
-Loss of balance or coordination.


Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I started gabapentin 100mg .1 at bedtime .the first day no side affects .the 2 day some chest pain. the 3 day my heart went nuts ,my blood pressure...